MAUDE Adverse Event Report: CONVENTUS ORTHOPAEDICS, INC. CONVENTUS PHS SYSTEM; NAIL, FIXATION, BONE

CONVENTUS ORTHOPAEDICS, INC. CONVENTUS PHS SYSTEM; NAIL, FIXATION, BONE
Model Number PH-M
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930)
Date of Event 08/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.Follow-up report(s) will be submitted upon obtaining any additional information.
 
Event or Problem Description
On (b)(6) 2019, the surgeon implanted conventus ph cage in the left arm of the patient.On (b)(6) 2019, the patient fell on her left arm.Around (b)(6) 2019 (the exact date unknown), the surgeon identified that the ph cage had slipped into varus and decided to remove a screw applied to the ph cage.On (b)(6) 2019, the screw was removed.On (b)(6) 2019, the surgeon identified the patient had an infection at the implant site and decided to remove the ph cage implanted on (b)(6) 2019.On (b)(6) 2019, the ph cage was removed.

Brand Name
CONVENTUS PHS SYSTEM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
CONVENTUS ORTHOPAEDICS, INC.
10200 73rd avenue north
suite122
maple grove MN 55369
MDR Report Key9101193
Report Number3008480376-2019-00003
Device Sequence Number2950526
Product Code JDS
UDI-Device Identifier00814289020709
UDI-Public(01)00814289020709(10)10331(17)20210110
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2021
Device Model NumberPH-M
Device Lot Number10331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR